A 20-year-old female asked:
Disclaimer

is period like cramps while on birth control normal ?

1 doctor answer
Dr. Dorothy Mitchell-Leef
Specializes in Fertility Medicine
Yes: you still can have cramps on birthcontrol pills. If it gets worse report it to your doctor
Answered on Mar 7, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Claudette Anderson
Specializes in Gynecology
No : It's not normal,if you don't have it each month.I would suggest that if this is new,make an appt.with provider.
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Try Lysteda: Lysteda is a new medication designed to decrease heavy periods. Although not primarily designed for cramping many find relief when the heavy bleeding ... Read More
A 23-year-old female asked:
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
Can be: Sounds like the system is getting used to the new regimen. Give it about three cycles (months). If the bleeding is still irregular, a work up (ob/gy ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
See answer: You are only 17 years old it takes several years for the body to regulate the periods. You can have severe abdominal cramps with nausea and just feel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month